# SDR MASA2011061703036

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 14,485 hours, 11,994 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Condition: Leaking
- Location: Nr 1 Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE LINE APPEARS TO BE LEAKING.  R2 FITTING.
